# SDR AALA202405289096

- Difficulty date: May 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 29,182 hours, 11,879 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Thermostat
- Part number: 342B050000
- Part serial: 18433
- Condition: Defective
- Location: Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO MIA DUE TO THE FLIGHT CREW REPORTING THAT APPROXIMATELY AT 10000' AIR BLEED 2 MESSAGE ANNUNCIATION.  FLIGHT CREW RAN ECAM PROCEDURES AND AFTER ENGINE BLEED WAS TURNED OFF PER ECAM ACTIONS WE GOT SPURIOUS MESSAGES FOR ENGINE 2 BLEED LEAK.  THE SPURIOUS MESSAGES WOULD TRIGGER THEN DISAPPEAR BEFORE ANY ACTIONS COULD BE TAKEN.  THIS OCCURRED APPROXIMATELY 6 TIMES. THE AIRCRAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE #2 ENGINE THERMOSTAT - FAN AIR VALVE CONTROL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK WITH NO FAULTS NOTED.
